×

Found 4 Documents (Results 1–4)

Analytic description of the spaces dual to spaces of holomorphic functions of given growth on Carathéodory domains. (English. Russian original) Zbl 1411.30042

Math. Notes 104, No. 3, 321-330 (2018); translation from Mat. Zametki 104, No. 3, 323-335 (2018).
MSC:  30H99 30E20
PDFBibTeX XMLCite
Full Text: DOI

Linear continuous right inverse to convolution operator in spaces of holomorphic functions of polynomial growth. (English. Russian original) Zbl 1319.30047

Russ. Math. 59, No. 1, 1-10 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 1, 3-13 (2015).
MSC:  30H99
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

Main Field